# SDR SIMA201027701

- Difficulty date: October 1, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 15,208 hours, 13,332 cycles
- Engine: Rroyce AE3007A1
- Engine time: 24,231 hours, 23,303 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 2827 DURING TAKEOFF THE CREW REPORTED, AIR CONDITIONING SMOKE IN THE COCKPIT.  THE CAPTAIN ELECTED TO ABORT THE TAKEOFF. THE CREW PERFORMED CHECK LIST PROCDURES AND RETURNED TO THE GATE.  NO FURTHER ANOMALIES; NO SMOKE NOTED DURING TAXI.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 ENGINE IAW W/C 71-000-00.  THE OPERATIONAL CHECKS AND LEAK CHECKS WERE NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  PER THE TEAR DOWN REPORT THE NUMBER 4 CARBON SEAL WAS FOUND TO BE FAULTY
